Asymptotics for the maximum of a modulated random walk with heavy-tailed increments

Serguei Foss, Stanley Zachary

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationAnalytic Methods in Applied Probability: In Memory of Fridrikh Karpelevich
Pages37-52
Number of pages16
Volume207
Publication statusPublished - 2002

Publication series

NameAmerican Mathematical Society Translations: Series 2
ISSN (Print)0065-9290

Cite this

Foss, S., & Zachary, S. (2002). Asymptotics for the maximum of a modulated random walk with heavy-tailed increments. In Analytic Methods in Applied Probability: In Memory of Fridrikh Karpelevich (Vol. 207, pp. 37-52). (American Mathematical Society Translations: Series 2).